| Model Number |
EGIA45AVM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Gastrointestinal Hemorrhage (4476); Melena (4480)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that gastrointestinal bleeding occurred on the third day after gastric bypass surgery, with staple line bleeding and melena bleeding noted.The patient was readmitted to the hospital for two days.An endoscopy was performed, which found no active bleeding.Plasma was administered as a prophylactic method.
Additional Manufacturer Narrative
D10 concomitant product: egia45amt egia 45 artic med thick sulu (lot#: p5h1088) egia60amt egia 60 artic med thick sulu (lot#: p5h1204) egia45avm egia 45 artic vasc med sulu (lot#: p5j0903) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b3, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.